# SDR DL73K000606

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 46,129 hours, 36,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 1732
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AISLE EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.
